On the almost sure convergence of weighted sums of negatively associated random variables
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 539-546
Printed September 1, 2005
Jong Il Baek, Sung Tae Park, Sung Mo Chung, Hye Young Seo
Wonkwang University, Wonkwang University, Wonkwang University, Wonkwang University
Abstract : Let $\{X, X_{n}| n \geq 1 \}$ be a sequence of identically negatively associated random variables under some conditions.~We discuss strong laws of weighted sums for arrays of negatively associated random variables.
Keywords : strong laws of large numbers, almost sure convergence, arrays, negatively associated random variables
MSC numbers : 60H60, 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd